MathSciNet Relay Station
MathSciNet bibliographic data
MR1088647 06C15 (28B10)
D'Andrea, Anna Bruna; De Lucia, Paolo The Brooks-Jewett theorem on an orthomodular lattice. J. Math. Anal. Appl. 154 (1991), no. 2, 507–522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement